Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Stability and Hopf bifurcation of a magnetic bearing system with time delays
Author: Ji, Jin-Chen
Citation: Journal of Sound and Vibration, 2003; 259(4):845-856
Publisher: Academic Press Ltd Elsevier Science Ltd
Issue Date: 2003
ISSN: 0022-460X
School/Discipline: School of Mechanical Engineering
RMID: 0020065468
DOI: 10.1006/jsvi.2002.5125
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.